On (L,M)-fuzzy soft topological spaces

O. R. Sayed, Y. H. Raghp, Yong Chan Kim

Abstract


In this paper, the concepts of (L,M)-fuzzy soft topological spaces, (L,M)-fuzzy soft base and (L,M)-fuzzy soft filter spaces were introduced and their properties were studied, where L be a completely distributive lattice with 0 and 1 elements and M be a strictly two-sided, commutative quantale lattice. Also, the relationships between these concepts were investigated.


Full Text: PDF

How to Cite this Article:

O. R. Sayed, Y. H. Raghp, Yong Chan Kim, On (L,M)-fuzzy soft topological spaces, Journal of Mathematical and Computational Science, Vol 7, No 2 (2017), 280-291

Copyright © 2017 O. R. Sayed, Y. H. Raghp, Yong Chan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journal of Mathematical and Computational Science

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.